# SDR QXEA2018032700122

- Difficulty date: March 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 16,603 hours, 17,638 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 11522186
- Part serial: 067C0102
- Condition: Malfunctioned
- Location: Nr 1 Ac
- Part time: 13,229 hours, 13,911 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 AC GENERATOR CAUTION LIGHT ILLUMINATED DURING CRUISE FLIGHT.  PERFORMED E/A CHECKLIST, CYCLED THE AC GENERATOR OFF THEN ON,  NO HELP.  LEFT AC GENERATOR OFF FOR REMAINDER OF FLIGHT.  DIVERTED AND LANDED UNEVENTFULLY.  COMPLIED WITH AMM 05-53-00-210-819, AND AMM 45-00-73-742-801.  NO CHIP DETECTED OR OIL BYPASS FAULTS NOTED.  NO FURTHER ACTION IAW 05-53-00-210-819.   REPLACED THE NR 1 AC GENERATOR IAW MTC 6242101. OPS CHECKED GOOD IAW AMM 24-21-00-710-801. RETURNED TO SERVICE.
